# SDR C2XA03TY164

- Difficulty date: September 19, 2003
- Submitted: September 20, 2003
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 1,751 hours, 978 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 9804700042
- Part serial: 09316
- Condition: Faulty
- Location: Cockpit
- Part time: 1,751 hours, 978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, F

## Discrepancy

THE CREW RECIEVED A BAGGAGE SMOKE INDICATION AT FL270, THE FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT DIVERTED TO ATL.  THE AIRCRAFT WAS INSPECTED AND DEEMED SAFE FOR A FERRY FLIGHT TO TYS. MAINTENANCE FOUND THE SSDFDR TO BE FAULTY AND WAS REPLACED IAW EMB M.M. 31-31-01, ALL OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB M.M. 31-31-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
